# SDR 9607593249

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-211
- Aircraft serial: 417
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Sensor
- Part number: 818101
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT, THE LANDING GEAR DID NOT RETRACT. RECEIVED LANDING GEAR SHOCK ABSORBER FAULT.  MESSAGE DISAPPEARED APPROXIMATELY 30 SECONDS LATER AND THE LANDING GEAR OPERATED NORMALLY.  AIRCRAFT CONTINUED TO ORIGINAL DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NOSE LANDING GEAR PROXIMITY SENSOR 24GA.  OPERATIONAL CHECK OK.
